# SDR AALA202508084614

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 31,399 hours, 15,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M10846
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CUT SAFETY WARNING OF CONNECTOR LOOP ASSY ON SLIDE RAFT AT DOOR831. MAINTENANCE REMOVED ESCAPE SLIDE RAFT ASSEMBLY PN OFF:D30664-515; SN OFF: M10846 IAW AMM25-62-44-000-012-A AND REPLACED BY ESCAPE SLIDE RAFT ASSEMBLY ON SERVICEABLE CONDITION PN ON: D30664-515; SN ON: M10357 FOR INSTALLATION OF EPARTS CHANGE INDICATED -   TT # 5670689  SN OFF M10846SCAPE SLIDERAFT ASSEMBLY REFER TO JOB CARD 26C83152008 .
